# SDR REXA2020040700425

- Difficulty date: April 1, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605.00 IS CORRODED BETWEEN STGR 26L AND STGR 22R.
REMOVED AND REPLACED LOWER FRAME SECTOR AT FS 605 IAW CRJ 200 SRM 51-42-06, 51-42-21 AND 51-40-11. WVAC STAMP
